MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66021496
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Impaired Healing (2378); Skin Disorders (4543)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during npwt, the renasys go pump was alarming "blockage full".The renasys go canister 300ml had little to no drainage and crystals had released from solidifier pack into canister.The pump, the dressing, and the cannister were replaced, and the next day the alarm show off on the new renasys go pump.Patients wound sat in secretion and progress towards healing took a setback.Patient went to wound clinic and the npwt was discontinued.No other complications were reported.
 
Additional Manufacturer Narrative
H6: the device used in treatment was not returned for evaluation, with all information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable root cause may include kinks, leaks in the vacuum circuit or a component failure.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of the reported event.The associated risk files contain details relating to harm.However, as no harm has been alleged then additional review is not required.Instructions for use contains recommendations and precautionary statements for proper use of the product.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
RENASYS GO
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12389217
Report Number8043484-2021-01704
Device Sequence Number14346795
Product Code OMP
UDI-Device Identifier05000223491000
UDI-Public05000223491000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66021496
Device Catalogue Number66021496
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
66800914/RENASYS GO CANISTER 300ML
Outcome Attributed to Adverse Event Required Intervention;